It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-09-2008, 07:33 AM   #1
Senior Member
(female)
 
Join Date: May 2006
Location: england uk
Posts: 141
topsy123 HB User
Still Very Low...please Help!

I suffer from depression, its a fact and I know it. However I dont have good health as I have been diagnosed with a Sysyemic Inflammatory disease, it looks like it could be Lupus. Last November I suffered a terrible relapse and ended up in hospital 3 times. I fought the illness physically and mentaly for years, however after that relapse I really felt VERY low. I went to the doctor, told him how I felt and asked If I could see a counsellor. He said he didn't think that would help and suggested I go on to Prozac. I took them for 4 weeks, only on the 4th week I became very angry, highly anxious and paranoid. I got up one morning and decided it was time to kill my partner and myself. As the day went on I got worse, I was losing the plot comletely. Something inside me still worked logically and I decided to call the Doctor. He suggested I get myself to him immediatly.
I drove the car down the road when I completley went bang. I drove the car off the road into a bridge, I tried to kill myself in order to stop the torment and phsycotic behaviour I was suffering.
My partner called me at that point and talked me through staying exactly where I was until she arrived. At this point I was petrified of her and couldnt trust myself not to attack her. She got to me and put me in her car, I couldnt bear to look at her, I was stuttering, totaly manic and pulling at my hair.
We got to the Doctor and my behaviour was getting worse. I started pouring water over my head and begged the doctor to kill me. I was immediatley admitted into a phsyciatric ward at the local hospital, where they gave me lorazipam to try calm me down. I was a total wreck.
I remained on that ward for a week, the next day they decided that I had suffered a severe reaction and was having a phsycotic attack due to the Prozac. They took me off it straight away. I certainly didn't feel better right away, I was now suffering from major panic attacks and paraniod periods.
This episode has left me totally scarred, I still suffer from panic attacks and feel even lower than when I first went to the Doctor.
The decision then was to put me on to Citalopram 20mg, I have now been on it for 2 months and whilst it has helped with the anxiety and helped a little, I find myself still struggling to be myself again. I am PETRIFIED of having another Phsycotic attack, I keep testing myself in situations to see if I feel ok and if I feel Im going to loose the plot.
I don't know if I should see my doctor to increase the amount of Citalopram, Im in a mess, and I just don't know what to do. I can't stop crying and Im angry with the whole episode I had to endure due to taking the Prozac, its changed me totally, from a fairly strong minded peron to a wreck with no confidence and deeply depressed.
Is it wise to increase the Citalopram, am I likely to have BAD side effects?..I just want ME back.
Any help or advice would be SO appreciated...Thanks..

 
Sponsors Lightbulb
   
Old 09-09-2008, 07:39 AM   #2
SRJ SRJ is offline
Junior Member
(female)
 
Join Date: Nov 2004
Location: nc
Posts: 45
SRJ HB User
Re: Still Very Low...please Help!

My advice...call or go back to the doctor. 20 mg of Celexa is very low I'm on 40 and it helps
Hang in there....it will get better!

 
Old 09-09-2008, 11:41 AM   #3
Senior Veteran
(male)
 
Join Date: Oct 2006
Posts: 735
Seymour93 HB User
Re: Still Very Low...please Help!

Quote:
Originally Posted by topsy123 View Post
I went to the doctor, told him how I felt and asked If I could see a counsellor. He said he didn't think that would help and suggested I go on to Prozac.(
I do not know why a doctor would discourage counseling.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
First time over but it still hurts! healthgirl88 Sexual Health - Women 3 05-20-2010 11:37 PM
Please help low eGFR WhenItRains Kidney Disorders 6 04-25-2010 09:06 AM
Injured Tendon. No insurance, need help! Please Michellet1982 Health Insurance Issues 4 03-28-2010 03:49 PM
Still no answer... Joe210 Heart Disorders 55 11-12-2006 06:57 AM
To all of those still grieving Angel77 Grief & Loss 10 10-25-2006 02:46 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!